# SDR CHQA20121122432

- Difficulty date: November 22, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N569RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145816
- Aircraft time: 19,843 hours, 17,142 cycles
- Engine: Rroyce AE3007A1
- Engine time: 24,971 hours, 21,228 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 14525480603
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE CARGO DOOR THRESHOLD BETWEEN FRAMES 65 AND 67.  THE THRESHOLD WAS REPLACED IN ACCORDANCE WITH SRM 51-40-02.
